# SDR IPXA2017111923700

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,617 hours, 11,749 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Rail
- Part number: AFL7000503
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER CARGO COMP FWD GUIDE RAIL ASSY IS CRACKED. REPAIRED CRACKED LOWER CENTER CARGO GUIDE RAIL ASSY IAW EO 2550-65966-C. (MINOR)
